# SDR UIEA2015092900557

- Difficulty date: September 29, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 89,539 hours, 17,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 209
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT UPPER DECK DOORS LT & RT INOPERATIVE.  RELAMPED EACH OVERHEAD LIGHT IAW AMM 33-50-00.  ALL EMER LIGHTS OPERATIONS OK.
